Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Polynomials of best approximation on a real finite point set. I


Authors: T. S. Motzkin and J. L. Walsh
Journal: Trans. Amer. Math. Soc. 91 (1959), 231-245
MSC: Primary 41.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0108673-9
MathSciNet review: 0108673
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Michael Fekete, On the structure of extremal polynomials, Proc. Nat. Acad. Sci. U.S.A. vol. 37 (1951) pp. 95-103. MR 0041977 (13:32e)
  • [2] -, On the structure of polynomials of least deviation, Bull. Res. Council Israel vol. 5A (1955) pp. 11-19. MR 0074559 (17:606c)
  • [3] T. S. Motzkin and J. L. Walsh, On the derivative of a polynomial and Tchebycheff approximation, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 76-87. MR 0060640 (15:701f)
  • [4] -, Least $ p$th power polynomials on a real finite point set, Trans. Amer. Math. Soc. vol. 78 (1955) pp. 67-81. MR 0066492 (16:585g)
  • [5] -, The least $ p$th power polynomials on a finite point set, Trans. Amer. Math. Soc. vol. 83 (1956) pp. 371-396. MR 0081991 (18:479g)
  • [6] -, Underpolynomials and infrapolynomials, Illinois J. Math. vol. 1 (1957) pp. 406-426. MR 0089267 (19:643d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.00

Retrieve articles in all journals with MSC: 41.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0108673-9
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society